# SDR MALA040516

- Difficulty date: August 3, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 13,984 hours, 15,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LCQ, DENT ON RT SIDE FUSELAGE AT STA 738.7 BELOW WL 113 MEASURES 1 X .045 DEEP.  PERFORMED HFEC, NO DEFECTS NOTED.  CUT OUT DAMAGED AREA, NDT NO CRACKS, FABRICATED DOUBLER-COUNTER SUNK, TREATED AND PRIMED IAW MESABA EO S53040.  AIRCRAFT RELEASE DATE 8/5/04.
